# SDR AALA201609269005

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 30,170 hours, 4,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER AND EMERGENCY OPERATIONAL CYLINDER NEEDS SERVICING.  SERVICED  L1 DOOR DAMPER AND EMERGENCY OPERATIOANL CYLINDER PER AMM 52-10-00-600-802-A.
